My mouth feels dry and I’m thirsty all the time, but I’m also feeling an increased need to swallow all the time, and my mouth feels filled with saliva.
How does this make any sense?
Is it even possible?
I feel I constantly have to sip water to keep my mouth balanced.
What can I do?
Yes, its a side effect of meds. I often wakeup on a wet pillow because I salivate on it.
And yes I am more thirsty on meds maybe because I lose too much saliva.
That makes sense to me @Pikasaur because I’ve experienced the same . I can feel dry mouthed while at the same time there’s the sensation of saliva oozing from the corners of my mouth,
I’d get that with my 3rd viable pregnancy my daughter Raina. I ended up in the hospital a lot with that thing where if you swallow your spit you puke for like 20 mins.
I live on a huge cocktail of meds to be able to eat and drink. My 7th month i was able to keep doing Pediasure/boost/slimfast. Prenatals were worse for me as i cannot absorb 12 vitamins and minerals. Iron, calcium, folic acid are the major ones that they were worried, and still are. I also have a red meat allergy, makes it worse.
This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.